Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2000 / Article

Open Access

Volume 5 |Article ID 192937 | https://doi.org/10.1155/S1024123X99001167

Alexander N. Dudin, Shoichi Nishimura, "Optimal hysteretic control for a BMAP/SM/1/N queue with two operation modes", Mathematical Problems in Engineering, vol. 5, Article ID 192937, 23 pages, 2000. https://doi.org/10.1155/S1024123X99001167

Optimal hysteretic control for a BMAP/SM/1/N queue with two operation modes

Received11 Sep 1998

Abstract

We consider BMAP/SM/1 type queueing system with finite buffer of size N. The system has two operation modes, which are characterized by the matrix generating function of BMAP-input, the kernel of the semi-Markovian service process, and utilization cost. An algorithm for determining the optimal hysteresis strategy is presented.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views88
Downloads324
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.